Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

What is the cause of pain and light bleeding post MTProst kit ?

Hi, my girlfriend has taken MT prost kit after 1 month sex. After taking the second dose today she is suffering from heavy pain and little bleeding . How long she has to suffer from this unbearable pain?
Asked On : Tue, 13 Mar 2012
Answers:  1 Views:  263
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response

Thanks for posting your query.

Did you do a pregnancy test before taking the medicine? Was the pregnancy confirmed? When did she have her periods last?

It is dangerous to use these medicines without medical supervision.

The amount of bleeding and pain usually depends on the period of gestation.

From your history it appears to be about 4 weeks gestation.

Severe abdominal pain is an indication for seeking immediate medical attention.

Please get your girlfriend to a hospital at the earliest for medical help.


Answered: Tue, 13 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor